# SDR 2016FA0000395

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: General aviation
- Aircraft: N8674Y
- Make and model: Piper PA-30
- Aircraft serial: 301818
- Aircraft time: 7,800 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 2075209
- Part serial: 26565
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION, PN: 20752-09 PREVIOUSLY REPAIRED, HAS CRACKED AT THE UPPER END OF THE WELD AT THE BARREL.
